# SDR DLM88020455

- Difficulty date: April 17, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 37,517 hours, 30,566 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 833703
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O AND GEAR RETRACTION, NOSE GEAR UNSAFE INDICATION.  EXTENDED GEAR ALL GREEN.  RETRACTED GEAR, NOSE GEAR DIDN'T RETRACT FOR SEVERAL MINUTES.  EXTENDED GEAR AGAIN AND ALL GREEN.  ADJ D1-31 NOSE GEAR UP POSITION PROX SW PER M/M.  SWUNG NOSE GEAR SEVERAL TIMES, OPERATION AND INDICATION NORMAL.
